Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 26, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 11, 2014, 8:31 PM EDT for 5 counties in Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2014, 8:31 PM EDT (00:31 UTC)
- Expired
- May 11, 2014, 9:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 99 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2685 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
316
WUUS53 KIND 120031
SVRIND
INC045-107-157-165-171-120115-
/O.NEW.KIND.SV.W.0026.140512T0031Z-140512T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 PM EDT SUN MAY 11 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
NORTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
SOUTHWESTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
NORTH CENTRAL VERMILLION COUNTY IN WEST CENTRAL INDIANA...
EASTERN WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 915 PM EDT
* AT 830 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
VEEDERSBURG...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VEEDERSBURG...WILLIAMSPORT...HILLSBORO...MELLOTT...NEWTOWN...
WINGATE...ATTICA...NEW RICHMOND AND SHADELAND.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 4 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4048 8722 4048 8714 4028 8680 3995 8725
3995 8728 4008 8750
TIME...MOT...LOC 0032Z 215DEG 23KT 4008 8728
HAIL...1.00IN
WIND...60MPH
$$
CP2 follow-up statements
926
WWUS53 KIND 120051
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
851 PM EDT SUN MAY 11 2014
INC165-120101-
/O.CAN.KIND.SV.W.0026.000000T0000Z-140512T0115Z/
VERMILLION IN-
851 PM EDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL VERMILLION
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4028 8680 4002 8716 4019 8734 4048 8722
4048 8714
TIME...MOT...LOC 0051Z 215DEG 23KT 4018 8718
$$
INC045-107-157-171-120115-
/O.CON.KIND.SV.W.0026.000000T0000Z-140512T0115Z/
WARREN IN-TIPPECANOE IN-MONTGOMERY IN-FOUNTAIN IN-
851 PM EDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
FOUNTAIN...NORTHWESTERN MONTGOMERY...SOUTHWESTERN TIPPECANOE AND
EASTERN WARREN COUNTIES UNTIL 915 PM EDT...
AT 849 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF VEEDERSBURG...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSPORT...NEWTOWN...WINGATE...ATTICA...NEW RICHMOND AND
SHADELAND.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 15 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4028 8680 4002 8716 4019 8734 4048 8722
4048 8714
TIME...MOT...LOC 0051Z 215DEG 23KT 4018 8718
HAIL...1.00IN
WIND...60MPH
$$
CP737
WWUS53 KIND 120102
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 PM EDT SUN MAY 11 2014
INC045-107-157-171-120112-
/O.CAN.KIND.SV.W.0026.000000T0000Z-140512T0115Z/
WARREN IN-TIPPECANOE IN-MONTGOMERY IN-FOUNTAIN IN-
902 PM EDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FOUNTAIN...
NORTHWESTERN MONTGOMERY...SOUTHWESTERN TIPPECANOE AND EASTERN WARREN
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4028 8680 4002 8716 4019 8734 4048 8722
4048 8714
TIME...MOT...LOC 0102Z 215DEG 23KT 4023 8712
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:12 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 11, 7:12 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 712 PM EDT SUN MAY 11 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 304 PM EDT SUN MAY 11 2014 A FRONTAL SYSTEM WILL ALLOW THUNDERSTORM CHANCES TO PERSIST ACROSS CENTRAL INDIANA THROUGH MIDWEEK. SEVERAL ADDITIONAL WAVES WILL MOVE THROUGH THE AREA TOWARDS THE END OF THE WORK WEEK BRINGING MORE CHANCES FOR SHOWERS. ABOVE NORMAL TEMPERATURES WILL CONTINUE BEFORE A COLD FRONT PASSES THROUGH THE REGION TUESDAY NIGHT WITH LOWER READINGS RETURNING FOR THE END OF THE WORK WEEK AND NEXT WEEKEND. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 304 PM EDT SUN MAY 11 2014 AS OF 19Z...A WARM FRONT WAS POSITIONED ACROSS THE EXTREME NORTHERN PORTION OF THE FORECAST AREA. THIS FRONTAL BOUNDARY...IN ADDITION TO ANY REMNANT OUTFLOW BOUNDARIES FROM CONVECTION EARLIER THIS MORNING...ARE EXPECTED TO BE THE FOCUS OF ANY THUNDERSTORM DEVELOPMENT THIS AFTERNOON. WHILE SHEAR VALUES DO NOT LOOK TO BE IMPRESSIVE...UP TO 35 KTS IN THE SOUTHWEST BUT DROPPING OFF RAPIDLY TO THE NORTH...MODEL SOUNDINGS STILL FORECAST SBCAPE VALUES OF OVER 2000 J/KG. HOWEVER...LATEST LAPS SOUNDINGS STILL INDICATE A DECENT CAP IN PLACE ACROSS THE AREA WHICH CONTINUES TO INHIBIT ANY DEVELOPMENT AT THIS TIME. AS THE WARM FRONT EXITS THE FORECAST AREA WITH THE LOSS OF DAYTIME HEATING...ANY LINGERING STORMS SHOULD DIMINISH BY LATE THIS EVENING. WITH PLENTY OF MOISTURE REMAINING AND DECENT CLOUD COVER EXPECTED TO SHOULD REMAIN IN PLACE...ALONG CONTINUED SOUTHERLY WINDS...TEMPERATURES SHOULD REMAIN IN MID 60S OVERNIGHT. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... ISSUED AT 304 PM EDT SUN MAY 11 2014 THE MAIN CHALLENGE THROUGHOUT THE SHORT TERM WILL BE CONTINUED PRECIPITATION CHANCES. TEMPERATURES BEFORE AND AFTER COLD FRONTAL PASSAGE WILL BE A SECONDARY CHALLENGE. THE NAM SEEMS TO HAVE THE BEST HANDLE ON THE LOW PRESSURE SYSTEM CURRENTLY OUT IN THE PLAINS AND ITS ASSOCIATED FRONTS SO MAINLY IT WAS USED FOR TODAYS FORECAST. THE AREA SHOULD SEE A BREAK IN ANY CHANCES FOR PRECIPITATION EARLY MONDAY WITH MID LEVEL RIDGING BUILDING IN. DECENT WARM AIR ADVECTION IS EXPECTED TO CONTINUE WITH SOUTH/SOUTHWEST WINDS OF 20-25 MPH ALLOWING TEMPERATURES TO SOAR INTO THE THE LOW TO MID 80S. ANY BREAKS IN CLOUD COVER COULD ALLOW FOR EVEN SLIGHTLY HIGHER READINGS WITH A DECENT AMOUNT OF SOLAR. TEMPERATURES WILL REMAIN MILD MONDAY NIGHT AS WINDS STAY UP AND CLOUDS INCREASE AHEAD OF THE APPROACHING COLD FRONT. TUESDAY LOOKS TO BE A SOGGY DAY AS THE COLD FRONT SLOWLY MAKES ITS WAY FROM WEST TO EAST ACROSS THE FORECAST AREA. ALL MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE NAM IN REGARDS TO THE TIMING OF THE FRONT. THE BULK OF THE PRECIPITATION LOOKS TO BE POST FRONTAL SO TRIED TO CUT BACK ON POPS PRIOR TO 12Z TUESDAY. ALSO...WITH PRECIPITATION EXPECTED MAINLY BEHIND THE FRONT AND MINIMAL INSTABILITY REMAINING...REDUCED THUNDER MENTION. RAIN SHOWER CHANCES WILL CONTINUE TUESDAY NIGHT WITH THE COLD FRONT SLOWLY EXITING THE AREA. A DEEPENING 500 MB TROUGH AND SEVERAL WAVES MOVING THROUGH THE FLOW WILL CAUSE PRECIPITATION CHANCES TO RETURN IN MORE EARNEST ON WEDNESDAY WITH TEMPERATURES FALLING TO BELOW NORMAL VALUES. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 207 PM EDT SUN MAY 11 2014 EXTENDED MODELS ARE SIMILAR WITH CYCLONIC FLOW ALOFT THROUGH SATURDAY WITH RIDGING STARTING TO BUILD IN SUNDAY. THIS SHOULD RESULT IN SHOWER CHANCES THROUGH FRIDAY NIGHT ALONG WITH COOL TEMPERATURES. AFTER THAT...MOISTURE IS LACKING...SO WILL KEEP IT DRY. REGIONAL BLEND LOOKS GOOD ON TEMPERATURES CONSIDERING THE CYCLONIC FLOW AND LOW LEVEL THERMAL PROGS. && .AVIATION /DISCUSSION FOR THE 120000Z TAF ISSUANCE/... ISSUED AT 710 PM EDT SUN MAY 11 2014 RADAR MOSAIC SHOWING SCATTERED THUNDERSTORMS ACROSS THE AREA SET TO IMPACT KHUF ANY TIME NOW AND KIND IN THE NEXT HOUR OR SO. RIGHT NOW STORMS ARE PARTING AROUND KBMG BUT NOT HITTING THERE...AND A LARGE AREA OF STORMS TO THE NORTHWEST OF KLAF. SHORT TERM MODELS ARE SHOWING THIS CONTINUING THROUGH 3Z OVER ALL THE SITES...AND THEN THE CELLS ACROSS NORTHERN ILLINOIS TAKING OVER AND SINKING SLOWLY SOUTHEAST...IMPACTING KLAF FOR SEVERAL HOURS BUT HIGH UNCERTAINTY ABOUT THEM GETTING AS FAR SOUTH AS KIND/KHUF. THUS WILL INCLUDE VCTS EVERYWHERE THROUGH 3Z...AND HANG ONTO THIS THROUGH 10Z AT KLAF. WILL TEMPO IN A COUPLE HOURS OF THUNDER AT KHUF AND KIND AND MAY TRY TO PIN DOWN A FEW HOURS FOR KLAF BEYOND THE VCTS. IF THE SITES GET MUCH RAIN...COULD SEE A FOG THREAT OVERNIGHT SO WILL INCLUDE MVFR FOG FOR A FEW HOURS IN THE 9 TO 13Z TIME FRAME. WINDS WILL PICK UP MONDAY BY LATE MORNING WITH GUSTS AROUND 18-25 KTS OUT OF THE SOUTHWEST. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LEE NEAR TERM...LEE SHORT TERM...LEE LONG TERM....MK AVIATION...CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 11, 3:47 PM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 347 PM EDT SUN MAY 11 2014 INZ021-028>031-035>049-051>057-060>065-067>072-122000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 347 PM EDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE...AND A FEW OF THEM COULD BECOME SEVERE. HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN AND LIGHTNING. TIMING: THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO EARLY EVENING. THUNDERSTORM CHANCES DIMINISH OVERNIGHT. DISCUSSION: A WARM FRONT HAS MOVED THROUGH CENTRAL INDIANA WHICH WILL BRING THE CHANCE FOR STORMS LATE THIS AFTERNOON AND THIS EVENING. A FEW SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE MONDAY INTO WEDNESDAY. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...BUT LIGHTNING AND BRIEF HEAVY RAIN ARE POSSIBLE WITH ANY STORM. DISCUSSION: A FRONTAL SYSTEM WILL KEEP THE THREAT FOR SOME THUNDERSTORMS INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) LEE
In the hours before
Local storm report, May 11, 8:18 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
818 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 4 NE INDIANAPOLIS 39.82N 86.09W
05/11/2014 M1.00 INCH MARION IN AMATEUR RADIO
1 INCH HAIL AT 38TH AND POST
&&
CPLocal storm report, May 11, 8:19 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 2 ENE ADVANCE 40.01N 86.59W
05/11/2014 E0.25 INCH BOONE IN TRAINED SPOTTER
&&
BHHLocal storm report, May 11, 8:21 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
821 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 2 ENE WARREN PARK 39.80N 86.02W
05/11/2014 E0.75 INCH MARION IN PUBLIC
&&
BHHLocal storm report, May 11, 8:25 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 5 E INDIANAPOLIS 39.78N 86.05W
05/11/2014 E1.25 INCH MARION IN BROADCAST MEDIA
ESTIMATED TIME
&&
BHHLocal storm report, May 11, 8:30 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
830 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL LEBANON 40.05N 86.47W
05/11/2014 E0.25 INCH BOONE IN TRAINED SPOTTER
&&
BHHLocal storm report, May 11, 8:31 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL LEBANON 40.05N 86.47W
05/11/2014 E0.75 INCH BOONE IN TRAINED SPOTTER
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:12 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion | 33 min |
| May 11, 8:48 PM EDT | Special Weather Statement | IND | Tipton | 27 min |
| May 11, 8:56 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 49 min |
| May 11, 9:18 PM EDT | Special Weather Statement | IND | Tipton | 27 min |
| May 11, 11:49 PM EDT | Special Weather Statement | IND | Howard | 26 min |
| May 12, 12:12 AM EDT | Areal Flood Advisory | IND | Tippecanoe, Warren | 3 hr |
| May 12, 12:20 AM EDT | Special Weather Statement | IND | Delaware | 25 min |
| May 12, 2:21 PM EDT | Special Weather Statement | IND | Daviess, Martin | 39 min |
| May 12, 4:16 PM EDT | Special Weather Statement | IND | Jennings | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.